MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported the performer introducer valve was leaking during the procedure.The device was exchanged during the procedure with a device that works properly.The patient did not require additional procedures nor experience adverse consequences.
 
Additional Manufacturer Narrative
Correction: this report is a resubmission of the report previously submitted on (12 jan 2017) with the incorrect mdr number.Corrected information: (b)(4).Investigation - evaluation: a review of the complaint history, drawings, device history record, documentation, manufacturing instructions and quality control of the device was conducted during the investigation.The complaint device was not returned therefore, no physical examinations could be performed; however, a document based investigation evaluation was performed.No images were available and a review of the product was not performed as the device was not returned for evaluation.The device history record was reviewed and no non-conformances were noted.A search revealed this complaint to be the only reported complaint associated to the complaint lot number 6810191.Although the devices were not returned for evaluation, the root cause was determined to be manufacturing related.Measures have been previously initiated to address this issue.A quality engineering risk assessment has determined that no further action is required as it concluded that its occurrence is unlikely to lead to a serious health consequence to the patient.We will continue to monitor for similar complaints.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6151372
Report Number1820334-2016-01425
Device Sequence Number10864666
Product Code DYB
UDI-Device Identifier00827002134959
UDI-Public(01)00827002134959(17)190314(10)6810191
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberRYCFW-6.0-35-6-CW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2016
Supplement Date Received by Manufacturer12/23/2016
Initial Report FDA Received Date12/07/2016
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1